# SDR ASAA2021082135769

- Difficulty date: August 21, 2021
- Submitted: August 24, 2021
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 27,481 hours, 8,859 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 EMERGENCY EXIT LIGHT IN AFT CABIN INOP. GROUNDED - YES. CHARGED EMERGENCY BATTERIES ANDS OPS CHECKS GOOD IAW B737-900 AMM 33-51-03-960-805.
